# SDR MALA000349

- Difficulty date: May 22, 2000
- Submitted: June 2, 2000
- Operation: Air carrier
- Aircraft: N416XJ
- Make and model: Saab 340B
- Aircraft serial: 416
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Failed
- Location: Deice Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEFT BLEED AIR LEAK LIGHT ILLUMINATED AFTER DEPARTURE FROM DTW.  PERFORMED ORH, LT BLEED AIR LEAK LIGHT EXTINGUISHED WITH LT BLEED CLOSED, WITH LT BLEED CLOSED THE LT BLEED AIR LEAK LIGHT ILLUMINATED.  ATTEMPTED RESETS, ALL ENGINE PARAMETERS APPEARED NORMAL.  MAINTENANCE REPLACED PERI-SEALS ON LT WING BLEED AIR COUPLING, RAN AC AND PERFORMED BLEED LEAK TEST.  ALL CHECKS GOOD.
